MathSciNet Relay Station
MathSciNet bibliographic data
MR1057247 14L05 (11G10 11G40 14G10)
Deninger, Christopher; Nart, Enric Formal groups and $L$-series. Comment. Math. Helv. 65 (1990), no. 2, 318–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement